# SDR ASOA2014022510008

- Difficulty date: January 27, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CORRODED.  REMOVED FLOORBEAM IAW 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01.    INSTALLED FLOORBEAM IAW SRM 51-42-06-001-001-A01.  MAJOR REPAIR.
